AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

On Maps from Loop Suspensions to Loop Spaces and the Shuffle Relations on the Cohen Groups
Jie Wu, National University of Singapore, Republic of Singapore
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2006; 64 pp; softcover
Volume: 180
ISBN-10: 0-8218-3875-X
ISBN-13: 978-0-8218-3875-4
List Price: US$52
Individual Members: US$31.20
Institutional Members: US$41.60
Order Code: MEMO/180/851
[Add Item]

Request Permissions

The maps from loop suspensions to loop spaces are investigated using group representations in this article. The shuffle relations on the Cohen groups are given. By using these relations, a universal ring for functorial self maps of double loop spaces of double suspensions is given. Moreover the obstructions to the classical exponent problem in homotopy theory are displayed in the extension groups of the dual of the important symmetric group modules Lie\((n)\), as well as in the top cohomology of the Artin braid groups with coefficients in the top homology of the Artin pure braid groups.

Table of Contents

  • Introduction
  • Maps from loop suspensions to loop spaces
  • Shuffle relations
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia